Alert archive / Idaho / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jul 23, 2014, 3:22 PM PDT for Whitman County, Washington; Benewah County, Latah County, Idaho. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 3:22 PM PDT (22:22 UTC)
- Expired
- Jul 23, 2014, 4:00 PM PDT
- In force
- 38 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Benewah County, ID, Latah County, ID, Whitman County, WA
The radar
The Spokane radar (KOTX), 96 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:22 PM PDT | HAIL 1.5 | 1 S Pullman, WA | PING PONG SIZE HAIL WITH WIND GUSTS OF AT LEAST 40 MPH. |
| Jul 23, 3:30 PM PDT | HAIL 1.25 | 3 Nw Pullman, WA | HAIL UP TO HALF DOLLAR SIZE REPORTED. WINDS SPEEDS UP TO 55 MPH OBSERVED. HEAVY RAIN UP TO 0.25 REPORTED IN 10 MINUTES |
| Jul 23, 3:35 PM PDT | HAIL 1 | Palouse, WA | QUARTER SIZED HAIL AND HEAVY RAIN |
| Jul 23, 3:37 PM PDT | HAIL 1 | Palouse, WA | |
| Jul 23, 3:52 PM PDT | TSTM WND DMG | 1 Ne Farmington, ID | SPRUCE AND LOCUS TREES DESTROYED AROUND FARM HOUSE. 2 ROOFS ON FARM BUILDINGS LOST TIN. TREE LIMBS 4 INCHES IN DIAMETER WERE BROKEN OFF INTO 4 FT CHUNKS AND FLEW 100 FT. 50 TO 60 FT SPRUCE TREES WITH 6 INCH DIAMETER TRUNKS HAD 20 FT OF THEIR TOPS TAKEN OFF. |
| Jul 23, 4:00 PM PDT | HAIL 0.5 | Moscow, ID | HALF INCH HAIL AND HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:09 PM PDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS56 KOTX 232222
SVROTX
IDC009-057-WAC075-232300-
/O.NEW.KOTX.SV.W.0008.140723T2222Z-140723T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
322 PM PDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BENEWAH COUNTY IN THE PANHANDLE OF IDAHO...
NORTHERN LATAH COUNTY IN THE PANHANDLE OF IDAHO...
EAST CENTRAL WHITMAN COUNTY IN EASTERN WASHINGTON...
* UNTIL 400 PM PDT
* AT 321 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE IN THE
PULLMAN AREA...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PULLMAN...MOSCOW...POTLATCH...PALOUSE...GARFIELD...ALBION...
ONAWAY...FARMINGTON...TENSED...PRINCETON...SANDERS...VIOLA AND
HARVARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL FROM NEAR POMEROY
TO PULLMAN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. THIS IS A DANGEROUS STORM!!!
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4668 11712 4680 11732 4725 11696 4737 11679
4689 11648
TIME...MOT...LOC 2221Z 219DEG 42KT 4681 11715
$$
GKOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:25 PM PDT, 57 minutes earlier.
Area forecast discussion, Jul 23, 2:25 PM PDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
225 PM PDT WED JUL 23 2014
.SYNOPSIS...
A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH
THE REGION TODAY AND TONIGHT, BRINGING THUNDERSTORMS WITH POCKETS
OF HEAVY RAIN. COOL AND WINDY WEATHER IS EXPECTED FOR THURSDAY.
TEMPERATURES WILL REBOUND BY THE WEEKEND AND BE ACCOMPANIED BY DRY
CONDITIONS. HOT WEATHER WILL RETURN TO THE AREA ON SUNDAY AND
EARLY NEXT WEEK.
&&
.DISCUSSION...
REST OF THE AFTERNOON AND TONIGHT...
...SEVERE THUNDERSTORMS CONTINUE BE A THREAT THROUGH THIS
EVENING OVER MUCH OF THE REGION...
SEVERE THUNDERSTORMS WERE MOVING THROUGH EAST SLOPES OF THE
CASCADES THROUGH MUCH OF THE DAY WITH FLASH FLOODING NEAR SOME OF
THE RECENT BURN AREAS SUCH AS THE CARLTON COMPLEX AND MILL CANYON
FIRES. FLASH FLOOD WARNINGS HAD BEEN ISSUED IN THIS REGION SINCE
EARLY AFTERNOON. ALONG WITH THE HEAVY RAIN THERE HAD ALSO BEEN
REPORTS OF HAIL AS LARGE AS A QUARTER.
RADAR AND SATELLITE CONTINUE TO SHOW THE PROGRESSION OF THE COLD
FRONT AND STRONG THUNDERSTORMS PROGRESSING THROUGH THE CASCADES,
OKANOGAN REGION AND SOUTHERN WASHINGTON AS OF 2 PM. THESE STORMS
WILL CONTINUE TO PROGRESS SWIFTLY NORTH AND EAST THROUGH THIS
EVENING WITH A POTENTIALLY DAMAGING AND DEADLY COMBINATION OF
FREQUENT LIGHTNING, POSSIBLE GOLF BALL SIZED HAIL, STRONG WIND
GUSTS TO 60 MPH AND VERY HEAVY RAIN CAUSING LOCALIZED FLASH
FLOODING.
OVERALL ESTIMATES OF STORMS REACHING THE MAJOR METRO AREAS OF
SPOKANE AND COEUR D'ALENE AS EARLY AS 3 PM AND PROGRESSING INTO
THE NORTHEAST MOUNTAINS OF WASHINGTON AND IDAHO PANHANDLE SHORTLY
THEREAFTER. IT IS HIGHLY URGED TO TAKE SHELTER THIS AFTERNOON AND
EVENING IN A STURDY BUILD UNTIL THE THE THREAT OF THESE
THUNDERSTORMS PASS. THE OVERALL THREAT OF WIDESPREAD SEVERE
THUNDERSTORMS SHOULD PASS BY LATE EVENING BUT THUNDERSTORMS WILL
PERSIST OVERNIGHT NEAR THE CANADIAN BORDER UNTIL AROUND MIDNIGHT.
BEHIND THE COLD FRONT AND THUNDERSTORMS, WIND WILL CONTINUE TO BE
STRONG WITH 35 MPH GUSTS LASTING INTO THE LATE EVENING HOURS.
PLEASE CONTINUE TO CHECK FREQUENTLY ON THE EVOLUTION OF THIS
DANGEROUS SITUATION FROM LOCAL RADIO AND TELEVISION NEWS SOURCES
AND THE NWS SPOKANE WEB SITE AT HTTP://WEATHER.GOV/SPOKANE.
THURSDAY THROUGH SATURDAY...
SHOWERS WILL STILL LINGER OVER THE MOUNTAINS ESPECIALLY NORTH AND
EAST IN THE IDAHO PANHANDLE. TEMPERATURES WILL BE COOLER THURSDAY
WILL A COOL NIGHT THURSDAY NIGHT. GOING INTO FRIDAY AND SATURDAY
MOUNTAIN SHOWERS WILL BE GREATLY DIMINISHED AND A WARMING TREND
WILL BEGIN AS HIGH PRESSURE BUILDS INTO THE REGION. TC
SUNDAY THROUGH WEDNESDAY: THE HEAT RETURNS TO THE INLAND
NORTHWEST. HIGH PRESSURE BUILDS OVER THE AREA FOR AN EXTENDED
PERIOD OF HOT WEATHER. BUT THERE ARE SOME FLIES IN THE OINTMENT.
BOTH THE ECMWF AND GFS SHOW A LITTLE RIPPLE IN THE FLOW COMING UP
FROM THE SOUTHWEST SOMETIME SUNDAY OR MONDAY. THIS BRINGS MOISTURE
INTO THE AREA WHICH COULD BRING A THREAT OF HIGH-BASED (I.E.
MOSTLY DRY) THUNDERSTORMS. THE BEST CHANCE WOULD BE OVER SOUTHEAST
WASHINGTON AND THE SOUTHERN PANHANDLE FOR MONDAY. AFTER THAT WAVE,
CONVECTION SHOULD MAINLY BE CONFINED TO THE SOUTH OF OUR AREA, BUT
THAT COULD CHANGE WITH THE NEXT FORECASTS.
THE OTHER AFFECT OF THIS MOISTURE IS THAT IT WILL PLAY HAVOC WITH
THE TEMPERATURES FOR MONDAY. CLOUDS OVERNIGHT COULD RESULT IN RATHER
BALMY LOW TEMPERATURES. CLOUDS DURING THE DAY COULD SHAVE A FEW
DEGREES OFF THE HIGH TEMPERATURES. AT THIS POINT I COOLED
TEMPERATURES A BIT FOR MONDAY AFTERNOON. RJ
&&
.AVIATION...
18Z TAFS: LOW PRESSURE OFF THE COAST WILL SHIFT MOVE INLAND OVER
THE NEXT 24 HOURS. WIDESPREAD RAIN...HEAVY AT TIMES WILL BE NEAR
KEAT WITH EMBEDDED LIGHTNING STRIKES. STRONGER STORMS EXPECTED TO
DEVELOP IN THE BASIN AND TRACK EAST TOWARD THE WA/ID BORDER ARND
00Z BRINGING THE POTENTIAL FOR DAMAGING WINDS, HAIL, AND HEAVY
DOWNPOURS. GUSTY WINDS WILL FOLLOW IN THE WAKE OF COLD FRONT
PASSAGE LATE AFTERNOON AND INTO THE OVERNIGHT PERIODS. LINGERING
SHOWERS OVER THE NORTHERN MOUNTAINS FOR THURSDAY BUT ALL TAF SITES
DRY OUT OVERNIGHT. /SB
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 51 71 50 76 54 84 / 70 20 10 0 0 0
COEUR D'ALENE 53 67 49 75 48 82 / 70 30 10 0 0 0
PULLMAN 49 69 45 75 44 83 / 60 10 0 0 0 0
LEWISTON 57 78 54 83 55 91 / 40 10 0 0 0 0
COLVILLE 53 71 50 79 48 87 / 80 30 10 0 0 0
SANDPOINT 54 66 48 73 47 81 / 80 40 10 0 0 0
KELLOGG 52 65 49 73 49 81 / 80 30 10 0 0 0
MOSES LAKE 56 75 53 83 53 89 / 60 10 0 0 0 0
WENATCHEE 57 73 56 82 60 87 / 60 20 0 0 0 0
OMAK 54 74 52 82 53 88 / 80 20 10 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR EAST SLOPES
NORTHERN CASCADES-OKANOGAN VALLEY-WENATCHEE AREA.
&&Hazardous weather outlook, Jul 23, 3:21 PM PDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 321 PM PDT WED JUL 23 2014 IDZ001>004-026-027-WAZ031>033-035>038-242230- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS- 321 PM PDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT A THREAT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EXISTS WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS...HAIL AND HEAVY RAINFALL. THE HIGHEST THREAT OF STORMS COMES BETWEEN 2 PM AND 10 PM. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 10 PM PDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ041>043-242230- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 321 PM PDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE POTENTIAL FOR LOCALLY HEAVY RAINFALL ASSOCIATED WITH SHOWERS AND THUNDERSTORMS WILL INCREASE NEAR THE NORTHERN CASCADES WEDNESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE WENATCHEE AREA...EAST SLOPES NORTHERN CASCADES...AND OKANOGAN VALLEY THROUGH WEDNESDAY EVENING. IN ADDITION A THREAT OF STRONG THUNDERSTORMS EXISTS WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG WINDS...SMALL HAIL. THE HIGHEST THREAT OF STORMS COMES BETWEEN 1 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ034-044-242230- MOSES LAKE AREA-WATERVILLE PLATEAU- 321 PM PDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON AND EAST CENTRAL WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT A THREAT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EXISTS WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG AND POTENTIALLY DAMAGING WINDS...HAIL AND HEAVY RAINFALL. THE HIGHEST THREAT OF STORMS COMES BETWEEN 2 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 2:51 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
251 PM PDT WED JUL 23 2014
WAZ038-043-232215-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
251 PM PDT WED JUL 23 2014
...A STRONG THUNDERSTORM WILL AFFECT OKANOGAN HIGHLANDS...OKANOGAN
VALLEY...
AT 250 PM PDT...A STRONG THUNDERSTORM WAS NEAR OROVILLE...OR 37 MILES
NORTH OF OMAK...MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 45 MPH AND NICKEL TO PENNIE SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OROVILLE AND CORDELL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4900 11925 4898 11925 4886 11932 4886 11943
4900 11945
TIME...MOT...LOC 2150Z 186DEG 40KT 4895 11936
SBSpecial weather statement, Jul 23, 2:56 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 256 PM PDT WED JUL 23 2014 WAZ033-035-036-232230- WASHINGTON PALOUSE WA-SPOKANE AREA WA-UPPER COLUMBIA BASIN WA- 256 PM PDT WED JUL 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...NORTH CENTRAL WHITMAN...SOUTHWESTERN SPOKANE AND NORTHEASTERN ADAMS COUNTIES UNTIL 330 PM PDT... AT 253 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF RITZVILLE...OR 40 MILES SOUTHWEST OF CHENEY...MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BEHIND THIS INITIAL CELL. THE ENVIRONMENT WILL BE FAVORABLE THROUGH 5 PM FOR STRONG THUNDERSTORMS CAPABLE OF HAIL...GUSTY WINDS...HEAVY RAIN...FREQUENT LIGHTNING...AND BLOWING DUST. LOCATIONS IMPACTED INCLUDE... RITZVILLE...SPRAGUE...HARRINGTON...LAMONT...MOHLER...MARCELLUS... TYLER...EWAN...TOKIO...ROCKLYN...REVERE...AMBER...BLUESTEM... EDWALL...MARENGO AND EWEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4689 11791 4708 11851 4769 11843 4743 11749 TIME...MOT...LOC 2153Z 196DEG 35KT 4712 11819 GKOCH
Local storm report, Jul 23, 2:59 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
259 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 SE POMEROY 46.46N 117.58W
07/23/2014 M1.50 INCH GARFIELD WA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED HAIL UP TO PING PONG SIZE JUST
SOUTH OF POMEROY
&&
LNISBETSpecial weather statement, Jul 23, 3:00 PM PDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 300 PM PDT WED JUL 23 2014 WAZ037-038-232245- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 300 PM PDT WED JUL 23 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS... AT 259 PM PDT...A STRONG THUNDERSTORM WAS 11 MILES SOUTHWEST OF COLVILLE...MOVING NORTH AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO STRENGTHEN. LOCATIONS IMPACTED INCLUDE... COLVILLE...KETTLE FALLS...MARCUS...BOYDS...RICE...EVANS AND INCHELIUM. LAT...LON 4834 11809 4836 11821 4880 11811 4876 11770 TIME...MOT...LOC 2159Z 197DEG 28KT 4845 11810 SB
Local storm report, Jul 23, 3:14 PM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
314 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 2 ESE FALLS CREEK CAMPG 48.62N 120.11W
07/23/2014 M0.80 INCH OKANOGAN WA BROADCAST MEDIA
FIRST BUTTE RAWS REPORTED 0.80 OF RAIN IN THE LAST HOUR.
&&
LNISBETLocal storm report, Jul 23, 3:22 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
322 PM PDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 1 S PULLMAN 46.72N 117.16W
07/23/2014 E1.50 INCH WHITMAN WA TRAINED SPOTTER
PING PONG SIZE HAIL WITH WIND GUSTS OF AT LEAST 40 MPH.
&&
LNISBETThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:55 PM PDT | Flash Flood Warning | OTX | Okanogan | 3 hr |
| Jul 23, 1:26 PM PDT | Severe Thunderstorm Warning | OTX | Okanogan | 40 min |
| Jul 23, 1:41 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
| Jul 23, 2:08 PM PDT | Flash Flood Warning | OTX | Chelan | 5 hr |
| Jul 23, 2:41 PM PDT | Severe Thunderstorm Warning | OTX | Garfield, Whitman | 49 min |
| Jul 23, 2:43 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Jul 23, 2:51 PM PDT | Special Weather Statement | OTX | Okanogan | 24 min |
| Jul 23, 2:56 PM PDT | Special Weather Statement | OTX | Lincoln | 34 min |
| Jul 23, 3:00 PM PDT | Special Weather Statement | OTX | Stevens | 45 min |
| Jul 23, 3:13 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Stevens | 47 min |
| Jul 23, 3:31 PM PDT | Special Weather Statement | OTX | Whitman | 44 min |
| Jul 23, 3:37 PM PDT | Severe Thunderstorm Warning | OTX | Asotin, Garfield, Whitman | 38 min |
| Jul 23, 3:59 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 31 min |
| Jul 23, 4:00 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln, Spokane, Stevens | 45 min |
| Jul 23, 4:01 PM PDT | Severe Thunderstorm Warning | OTX | Spokane, Whitman | 44 min |
| Jul 23, 4:09 PM PDT | Special Weather Statement | OTX | Ferry | 66 min |
| Jul 23, 4:22 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 53 min |
| Jul 23, 4:26 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Ferry, Grant, Lincoln, Okanogan, Stevens | 49 min |
| Jul 23, 4:40 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln | 35 min |
| Jul 23, 4:58 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Okanogan | 77 min |
| Jul 22, 5:23 PM PDT | Special Weather Statement | OTX | Nez Perce | 52 min |
| Jul 23, 4:13 PM PDT | Severe Thunderstorm Warning | OTX | Benewah, Latah, Shoshone | 19 min |
| Jul 23, 4:43 PM PDT | Severe Thunderstorm Warning | OTX | Kootenai, Shoshone | 47 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2014Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.